Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

So I started taking Accutane 3 weeks ago, I'm on 30mg dose once a day. But people noticed my hair got a lot thinner, is this because of accutane but it's only been three weeks? I'm so worried, I think I'm going to stop but will my hair be thick again?

Please and thank you for any input! <3 

Share this post


Link to post
Share on other sites
2 hours ago, missanimemusic said:

So I started taking Accutane 3 weeks ago, I'm on 30mg dose once a day. But people noticed my hair got a lot thinner, is this because of accutane but it's only been three weeks? I'm so worried, I think I'm going to stop but will my hair be thick again?

Please and thank you for any input! <3 

You need to do research asap. Many say their hair sheds for years after and is never as thick again.
Accutane messes with your hormones.

Are you female?

Share this post


Link to post
Share on other sites
10 hours ago, hatetane said:
You need to do research asap. Many say their hair sheds for years after and is never as thick again.
Accutane messes with your hormones.

Are you female?
Yes I am a female, I looked it up and saw people who have lost hair from accutane that is why I'm worried :/ I hope my hair will be thick again and I hope this is the reason why.... got experience in this?

Share this post


Link to post
Share on other sites
6 hours ago, missanimemusic said:
Yes I am a female, I looked it up and saw people who have lost hair from accutane that is why I'm worried :/ I hope my hair will be thick again and I hope this is the reason why.... got experience in this?
There is a good chance you heir will never be as thick again. You may continue to shred for many years.
Accutane can may you chronically sick and with all that that entails. 

No one will tell you any differently.
If you are looking for someone to tell you that all will be well you will not find them.
Because there is a chance, a big chance, that you will not fully recover all your hair.

The risk is your to take.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×